# SDR UPS00231265

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 3530 · Portable Oxygen System
- Part: Seal
- Part number: 80250115
- Condition: Broken
- Location: Oxygen Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AVIOX OXYGEN GENERATOR HAS INCORRECT EQUIPMENT DUE STICKER.  STICKER INDICATES DUE AT 'C' OR 'D' CHECK SHOULD BE A MONTH AND YEAR.  FURTHER INSPECTION REVEALED TRIGGERING MECHANISM FOR GENERATOR ACTUATED, HOWEVER GENERATOR CANISTER WAS NOT BREACHED.  INSTALLED NEW AVIOX 02 GENERATOR IAW SCOTT MAINT INSTRUCTIONS. THIS  CLEARS D184996 INOP STICKER REMOVED P/N ON 802501 S/N TAG303142.
